MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1365-4362.1997.00255.x

Медицинская библиотека · International journal of dermatology · 1997

Increased cutaneous toxicity to ionizing radiation in HIV-positive patients. Military Medical Consortium for the Advancement of Retroviral Research (MMCARR).

Smith K J, Skelton H G, Tuur S, Yeager J, Decker C, Wagner K F

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

There are reports of increased reactions in HIV-1+ patients to ultraviolet light sometimes in association with medication. In addition, there are also reports of increased morbidity associated with radiation therapy in HIV-1+ patients.

METHODS

Three HIV-1+ patients developed cutaneous toxic reactions to radiation therapy; two with Kaposi's sarcoma (KS) and one with non-Hodgkin's lymphoma.

CONCLUSIONS

Although the mechanisms which resulted in these reactions are not clear, they may be related to depletion of endogenous scavengers and may be accentuated by the pattern of immune dysregulation present in HIV-1 disease.

Для цитирования: Smith K J, Skelton H G, Tuur S, Yeager J, Decker C, Wagner K F. Increased cutaneous toxicity to ionizing radiation in HIV-positive patients. Military Medical Consortium for the Advancement of Retroviral Research (MMCARR).. International journal of dermatology. 1997. DOI: 10.1046/j.1365-4362.1997.00255.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.